# SDR DALA2021080604494

- Difficulty date: August 5, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,882 hours, 38,923 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: First Officer'S
- Stage of operation: TO
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

SHIP 0651-ATO- ON TAKEOFF ROLL, NO F/O AIRSPEED INDICATION, REJECTED TAKEOFF @ 70KTS. CORRECTIVE ACTION: FOUND DEBRIS (BUMBLE BEE) IN F/O TOP RIGHT PITOT PROBE. REMOVED DEBRIS & PERFORMED PITOT STATIC SYSTEM TEST. REPLACED F/O MASI & RT ADC. OPS CHECKS OK.
